You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
QUADRATIC RATIONAL MAPS LACKING PERIOD 2 ORBITS
Proceedings of the American Mathematical Society
Vol. 137, No. 9 (SEPTEMBER 2009), pp. 3077-3090
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/40590484
Page Count: 14
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study dynamical properties of a parameterized family of quadratic rational maps, all of whose members lack period 2 orbits. We classify regions in the parameter space of the family according to the behavior of marked critical points. We characterize the parameter space by comparing it with the Mandelbrot set.
Proceedings of the American Mathematical Society © 2009 American Mathematical Society